# SDR 98ZZZX1962

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: A-Hyd System
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: H, O

## Discrepancy

DURING DESCENT, A-SYSTEM HYDRAULIC QUANTITY WENT TO ZERO THEN PRESSURE WENT TO ZERO. COMPLETED LOSS OF A-FLUID CHECK LIST.  REMOVED AND REPLACED HYDRAULIC PRESSURE LINE AT STA 1342, SECTION 48.  REMOVED AND REPLACED NR 1 AND NR 2 ENGINE HYDRAULIC DRIVEN PUMPS AND ASSOCIATED FILTERS PER MM 29-11-33.  LEAK CHECKED AND GOOD.
